Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 735030, 9 pages
http://dx.doi.org/10.1155/2014/735030
Research Article

Singularity Analysis of Redundant Space Robot with the Structure of Canadarm2

School of Automation, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 1 March 2014; Revised 21 May 2014; Accepted 21 May 2014; Published 26 June 2014

Academic Editor: Alessandro Palmeri

Copyright © 2014 Gang Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gang Chen, Long Zhang, Qingxuan Jia, and Hanxu Sun, “Singularity Analysis of Redundant Space Robot with the Structure of Canadarm2,” Mathematical Problems in Engineering, vol. 2014, Article ID 735030, 9 pages, 2014. https://doi.org/10.1155/2014/735030.